MAUDE Adverse Event Report: ARTHREX, INC. DEPTH DEVICE, 2.4/2.7MM, LONG; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DEPTH DEVICE, 2.4/2.7MM, LONG; ORTHOPEDIC MANUAL SURG INSTR
Model Number DEPTH DEVICE, 2.4/2.7MM, LONG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 6/5/2024 it was reported by a sales representative via (b)(4) that an ar-18800-40 depth device broke with no further information provided.This was discovered during a procedure, with no reported patient harm.Additional information was provided on 6/6/2024: there was no harm done to the patient with no further information provided.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.

Brand Name
DEPTH DEVICE, 2.4/2.7MM, LONG
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19668719
Report Number1220246-2024-06574
Device Sequence Number6965173
Product Code LXH
UDI-Device Identifier00888867385481
UDI-Public00888867385481
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH DEVICE, 2.4/2.7MM, LONG
Device Catalogue NumberAR-18800-40
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown